MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; PERIPHERAL INTRAVENOUS CATHETERS

SMITHS MEDICAL ASD, INC. JELCO; PERIPHERAL INTRAVENOUS CATHETERS
Model Number 306301
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the product tears the patients skin upon entry.Making venipuncture difficult and requiring several attempts.There was no report of patient harm.
 
Additional Manufacturer Narrative
No complaint sample was returned to manufacturing for evaluation.Given that no product has been received.And the investigation could not confirm, whether a quality related issue has resulted in the customer reported problem, no causal factor could be defined with confidence.All materials in the manufacturing process, as well as all finished good products, are released to market based on approved quality specification.Product is released after the review of all acceptance of applicable documentation.Root cause of the reported issue cannot be determined, as no sample was received for evaluation.No corrective action will be taken at this time.If a sample is subsequently received, the manufacturer will reopen this file at that time.As necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available, a supplemental mdr will be filed at that time.Device history record (dhr) review of the provided lot number found no discrepancies or abnormalities relevant to the complaint.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms(b)(4).
 
Additional Manufacturer Narrative
Correction: b1, corrected data: correction: b1 product problem.

Brand Name
JELCO
Common Device Name
PERIPHERAL INTRAVENOUS CATHETERS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17176293
Report Number3012307300-2023-06508
Device Sequence Number6461861
Product Code FOZ
UDI-Device Identifier10351688071224
UDI-Public10351688071224
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2023
Device Model Number306301
Device Catalogue Number306301
Device Lot Number3958629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown